Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Child having high fever, rapid heartbeat, cough, congestion. Giving tylenol. No relief. Medication for cure?

3 1/2 year old with high fever , very rapid heartbeat , very tired, cough , congested, restless and irritable. Went to the ER earlier and he had 104.1, came down and heartbeat was initially 180 and dropped to 120. After being home, his symptoms are all back. I have given him Motrin and supposed to give Tylenol next. Something doesn t seem right though. What do I do??
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Your child seems to have a Viral fever with an upper rspiratory tract infection.

Continue to give Tylenol or Motrin in prescribed dosage every 8th hourly depending on the presence of fever.

Do tepid sponging with lukewarm water whenever there is a high grade fever.

Give plenty of oral fluids and maintain his hydration.

Provide rest to the child.

If the fever is not coming down within next 24 to 48 hours consult the doctor again for re evaluation and for further treatment.

Hope I have answered your query.

Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor